# SDR CA991208056

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 699647C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 48,246 hours
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: G, C

## Discrepancy

(CAN) ON TAKEOFF, NR 1 GENERATOR DROPPED OFF-LINE WHEN POWER APPLIED FOR TAKEOFF.  TAKEOFF REJECTED DUE NR 2 GEN US AND ON MEL, APU TOOK OVER POWER ELECTRONICS.  NR 1 GENERATOR ON BUS WHEN RESET.  NR 1 ENGINE RUN-UP CARRIED OUT AND TAKEOFF POWER WAS COMPLETED, NR 1 GENERATOR DROPPED OFF THE BUS AND CSD LOW OIL PRESSURE LIGHT CAME ON, CSD DISCONNECTED.  NR 1 CSD REPLACED.
